Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21041
Title: NON-MAXWELLIAN ION VELOCITY DISTRIBUTIONS OBSERVED USING EISCAT
Authors: LOCKWOOD, M
BROMAGE, BJI
HORNE, RB
STMAURICE, JP
WILLIS, DM
COWLEY, SWH
First Published: 1-Feb-1987
Publisher: AMER GEOPHYSICAL UNION
Citation: GEOPHYSICAL RESEARCH LETTERS, 1987, 14 (2), pp. 111-114
DOI Link: 10.1029/GL014i002p00111
ISSN: 0094-8276
Links: http://hdl.handle.net/2381/21041
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.